# SDR AUS20011182

- Difficulty date: November 6, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: D

## Discrepancy

(AUS) RT ENGINE UPPER APC OIL FITTING O' RING SEAL FAILED AND LEAKING.
